Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 325859, 16 pages
Research Article

GA-Based Fuzzy Sliding Mode Controller for Nonlinear Systems

1Department of Civil Engineering, National Central University, Chung-li 32011, Taiwan
2Department of Logistics Management, College of Management, Shu-Te University, Kaohsiung 82445, Taiwan

Received 20 February 2008; Revised 4 June 2008; Accepted 8 August 2008

Academic Editor: Paulo Gonçalves

Copyright © 2008 P. C. Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. C. Chen, C. W. Chen, and W. L. Chiang, “GA-Based Fuzzy Sliding Mode Controller for Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2008, Article ID 325859, 16 pages, 2008.